A one-sided $K$-functional and its interpolation spaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, International conference on analytical methods in number theory and analysis, Tome 163 (1984), pp. 196-199
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1984_163_a30,
author = {V. A. Popov},
title = {A~one-sided $K$-functional and its interpolation spaces},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {196--199},
year = {1984},
volume = {163},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1984_163_a30/}
}
V. A. Popov. A one-sided $K$-functional and its interpolation spaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, International conference on analytical methods in number theory and analysis, Tome 163 (1984), pp. 196-199. http://geodesic.mathdoc.fr/item/TM_1984_163_a30/